# SDR AALA20100407TUL01

- Difficulty date: April 7, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 60,029 hours, 17,131 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - INFLIGHT LIH-LAX.  CREW REPORTED RIGHT AND AFT FUEL BOOST PUMP FAILED.  EMERGENCY DECLARED FLIGHT DIVERTED HNL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL BOOST PUMP AND LOW PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
